# SDR DLL10961100

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1542224
- Condition: Dented
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 717 AND 719 BETWEEN STRINGERS 23 AND 24, TWO DENTS WERE FOUND JUST AFT OF THE LOWER AFT CORNER OF THE C-1 CARGO DOOR.  THE DENTS WERE CUT OUT, FILLED AND REINFORCED.
